# SDR V0XD201311230203

- Difficulty date: November 19, 2013
- Submitted: November 23, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 11,735 hours, 8,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM AT FS 1036, LBL 26 HAS TWO CORRODED AREAS.  CUT OUT DAMAGED SECTION.  FABRICATED NEW SECTION AND REPAIR PARTS.  INSTALLED NEW SECTION & REPAIR PARTS IAW REO 670-53-00-029, REV A.  NDT ACCOMPLISHED. MAJOR REPAIR.
